# SDR ASAA0956398

- Difficulty date: August 13, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 11,183 hours, 3,556 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 8951
- Condition: Faulted
- Location: A/C Bay
- Part time: 11,183 hours, 3,556 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING "RECALL" LEFT PACK LIGHT ILLUMINATES "AIR COND" LIGHT ILLUMINATES ON 6 PACK AND BOTH RESET WITH MASTER CAUTION.  PERFORMED BITE CK REF FIM 21 62 TASK 801.  FOUND LEFT ZONE TEMP CONT FAULTED LEFT TCV.  REMOVED AND REPLACED LEFT TCV REF MM 21 51 10.  RAN PACK OPS NORMAL.  PERFORMED BITE CHECK NO FAULTS FOUND.  NO PACK LIGHT ON RECALL.  NO HISTORY 90 DAYS.  GROUND FUNCTIONAL CHECK GOOD.
